본문 바로가기
KERD
논문KCI 등재

Galois coverings and Jacobi varieties of compact Riemann surfaces

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

We discuss relations between Galois coverings of compact Riemann surfaces and their Jacobi varieties. We prove a theorem of a kind of Galois correspondence for Abelian subvarieties of Jacobi varieties. We also prove a theorem on the sets of points in Jacobi varieties fixed by Galois group actions.

Abstract

We discuss relations between Galois coverings of compact Riemann surfaces and their Jacobi varieties. We prove a theorem of a kind of Galois correspondence for Abelian subvarieties of Jacobi varieties. We also prove a theorem on the sets of points in Jacobi varieties fixed by Galois group actions.

참고문헌 (4)

  1. R. D. M. Accola, "Riemann Surfaces, Theta Functions and Abelian Automorphism Groups, Lecture Notes in Mathematics, Vol. 483" (1975), Springer-Verlag
  2. M. Namba, "Equivalence problem and automorphism groups of certain compact Riemann surfaces", Tsukuba J. Math, 5(2), pp.319~338 (1981)
  3. M. Namba, "Geometry of Projective Algebraic Curves" (1984), Marcel Dekker
  4. L. S. Pontryagin, "Topological Groups" (1966), Gordon and Breach Science Publishers, Inc

관련 논문AI추천

이 간행물의 다른 논문 (14건)